problem with eyes?

posted
Total Posts
17
Topic Starter
HaTiX
Well, not sure how to say it but about 4 days ago in middle of ar8dt i got something similar to "explosion" in my left eye and then i started to see everything like 15fps (its not hardware i have always stable3.3k fps) well i fced map but got acc drop from 99% to 89,49% right now i have blur after 20+ seconds when playing osu 5-7ar minimal 8 middle 9-10 not allowing me to fc nor keep acc, just blur is getting stronger to moment when i just cant even read it. First "explosion" i got after 2 weeks of my osu when i started to playing insane ar8/9 maps then i installed f.lux(by high ammout of light i was getting blurred vision but its automatically disappear after installing it), So far it was about my 8th "explosion"(yes all was in left eye) each was giving me a lot of reading ability and was making game way slower but never affect blur so im sure someone also got this issue and can say how to fix it?
RedPanda
go to a doctor
Mofu kun
see your normal ophthalmologist or optometrist please. this could be a larger problem.
chaee
Play more
KokoaCrunch

chaee wrote:

Play more
Wow, what a great advice =3=
HaruryuuSan
Go consult a doctor immediately.
Topic Starter
HaTiX

chaee wrote:

Play more
Funny decided to try ur advice and can play ar9+dt but only with 80-85%acc. Visit is in next week so i can go rampage and master dt before i will become sniper.
A Medic
I recommend you visit your osteopathic doctor as soon as you can, as well has whenever you play don't sit too close to the screen and definitely don't play in the dark. Also depending on what type of monitor you have there should be some sort of pre-set setting that is optimized for "relaxed" viewing. Normally the setting is called "Relax"
CuboidBeats
Seriously, take a break. Don't lose your eyes to osu.
abraker
play m... oh wait
play less... much less
Topic Starter
HaTiX
Well i totally edited my skin throught deleteing every flashy element and making it one shadow colored skin (black bg + barely to see circles, its a new mod!), changed screen view to relax and now it looks yellow? At night started use light its terrible. Using those methods allowed me do slighty move my pp but acc is still scratch. Right now must just wait for visit and hold ar9 with shorter timeplay.
Daxxor
You really seem like you're prioritizing Osu! over your eyesight. Trust me. You want to do the opposite.
Aomi

noob

why are you people even trying to help
it's obvious that oss is more important than losing his eyesight (:
A Medic

Aomi wrote:


noob

why are you people even trying to help
it's obvious that oss is more important than losing his eyesight (:
osu > life
E m i

A Medic wrote:

Aomi wrote:


noob

why are you people even trying to help
it's obvious that oss is more important than losing his eyesight (:
osu > life
Yes
Topic Starter
HaTiX
osu > life[/quote]
Yes[/quote]


Yes and no, my job is rly stressfull so i have choices. Drink, drugs or play osu, fact that i will go to doctor and reduced time play should be noticed as progress? also bought gamer glassess and liquid for eyes regeneration dont have anymore blur stopping to play when i becoming even a little tired no matter im in half of map or in menu or i should spend my last 4 days in cave?
E m i
Just wait until you can go to the doctor to find out what's the problem, well at least I hope you do find out. :o
Please sign in to reply.

New reply